Universiti Teknologi Malaysia Institutional Repository

An integrated optimal control algorithm for discrete-time nonlinear stochastic system

Kek, Sie Long and Teo, Kok Lay and Abdul Aziz, Mohd. Ismail (2010) An integrated optimal control algorithm for discrete-time nonlinear stochastic system. International Journal of Control, 83 (12). 2536 - 2545. ISSN 0020-7179

[img] PDF - Published Version

Official URL: http://dx.doi.org/10.1080/00207179.2010.531766


Consider a discrete-time nonlinear system with random disturbances appearing in the real plant and the output channel where the randomly perturbed output is measurable. An iterative procedure based on the linear quadratic Gaussian optimal control model is developed for solving the optimal control of this stochastic system. The optimal state estimate provided by Kalman filtering theory and the optimal control law obtained from the linear quadratic regulator problem are then integrated into the dynamic integrated system optimisation and parameter estimation algorithm. The iterative solutions of the optimal control problem for the model obtained converge to the solution of the original optimal control problem of the discrete-time nonlinear system, despite model-reality differences, when the convergence is achieved. An illustrative example is solved using the method proposed. The results obtained show the effectiveness of the algorithm proposed.

Item Type:Article
Uncontrolled Keywords:discrete-time nonlinear stochastic system, optimal control, Kalman filtering
ID Code:22852
Deposited By: Narimah Nawil
Deposited On:04 Mar 2017 04:05
Last Modified:13 Mar 2018 18:06

Repository Staff Only: item control page